# SDR MASA200600219

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 12,000 hours, 11,052 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: 601R517063
- Part serial: RNC343274
- Condition: Unknown
- Location: Mach Trim
- Part time: 3,008 hours, 2,798 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7334 ATL - MACH TRIM WILL NOT ENGAGE.  MX R&R CONTROL PANEL.
